Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Processus branchement")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 692

  • Page / 28
Export

Selection :

  • and

Combinatorics of bicubic maps with hard particlesBOUTTIER, J; DI FRANCESCO, P; GUITTER, E et al.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 21, pp 4529-4559, issn 0305-4470, 31 p.Article

A note on the multitype measure branching processZENG-HU LI.Advances in applied probability. 1992, Vol 24, Num 2, pp 496-498, issn 0001-8678Article

THE SUPERCRITICAL MULTITYPE AGE-DEPENDENT BRANCHING PROCESS. = PROCESSUS DE BRANCHEMENT SUPER-CRITIQUE, HEREDITAIRE, ET MULTI-TYPEKAPLAN N.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 50; NO 1; PP. 164-182; BIBL. 8 REF.Article

How branching properties determine modular equationsCOHN, H.Mathematics of computation. 1993, Vol 61, Num 203, pp 155-170, issn 0025-5718Article

Using branching processes in nuclei to reveal dynamics of large-angle, two-body scatteringKUMANO, S; STRIKMAN, M.Physics letters. Section B. 2010, Vol 683, Num 4-5, pp 259-263, issn 0370-2693, 5 p.Article

ARBRES, EXCURSIONS, ET PROCESSUS DE LÉVY COMPLÈTEMENT ASYMÉTRIQUES = TREES, EXCURSIONS, AND COMPLETELY ASYMMETRIC LÉVY PROCESSESLambert, Amaury; Bertoin, Jean.2001, 120 p.Thesis

The Bolthausen-Sznitman coalescent and the genealogy of continuous-state branching processesBERTOIN, J; LE GALL, J.-F.Probability theory and related fields. 2000, Vol 117, Num 2, pp 249-266, issn 0178-8051Article

Killing and resurrection of Markov processesPAKES, A. G.Communications in statistics. Stochastic models. 1997, Vol 13, Num 2, pp 255-269, issn 0882-0287Article

I.J. Bienaymé : family information and proof of the criticality theoremBRU, B; JONGMANS, F; SENETA, E et al.International statistical review. 1992, Vol 60, Num 2, pp 177-183, issn 0306-7734Article

Homeomorphism conditions for coherently oriented piecewise affine mappingsSCHOLTES, S.Mathematics of operations research. 1996, Vol 21, Num 4, pp 955-978, issn 0364-765XArticle

A stochastic model for surname evolutionISLAM, M. N.Biometrical journal. 1995, Vol 37, Num 1, pp 119-126, issn 0323-3847Article

Slow points in the support of historical Brownian motionVERZANI, J.Annals of probability. 1995, Vol 23, Num 1, pp 56-70, issn 0091-1798Article

Correlated fluctuations in multielement systems: the stochastic-branching-process modelBERLIN, Y. A; DROBNITSKY, D. O; GOLDANSKII, V. I et al.Physical review. A. 1992, Vol 45, Num 6, pp 3547-3552, issn 1050-2947Article

A la recherche de la démonstration perdue de Bienaymé = In search f Bienaymé's lost proofBRU, B.Mathématiques, informatique et sciences humaines. 1991, Num 114, pp 5-17, issn 0995-2314Article

Polling models with and without switchover timesBORST, S. C; BOXMA, O. J.Report - Department of Operations Research, Statistics, and System Theory. 1994, Num 21, pp 1-14, issn 0924-0659Article

Reduced branching processes in random environment: The critical caseVATUTIN, V. A.Theory of probability and its applications. 2003, Vol 47, Num 1, pp 99-113, issn 0040-585X, 15 p.Article

Re-inventing WillisSIMKIN, M. V; ROYCHOWDHURY, V. P.Physics reports. 2011, Vol 502, Num 1, pp 1-35, issn 0370-1573, 35 p.Article

Gaugeability for feynman-kac functionals with applications to symmetric α-stable processesTAKEDA, Masayoshi.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 9, pp 2729-2738, issn 0002-9939, 10 p.Article

On semi-Markov compartmental models with branching particles under the influence of disastersVIJAYAKUMAR, A; KRISHNA KUMAR, B; THILAKA, B et al.Communications in statistics. Theory and methods. 1998, Vol 27, Num 5, pp 1101-1122, issn 0361-0926Article

Validity of sequential bootstrap for subcritical and critical branching processesSRIRAM, T. N.Sequential analysis. 1993, Vol 12, Num 3-4, pp 247-252, issn 0747-4946Article

Entropies and combinatorics of random branching processes and context-free languagesMILLER, M. I; O'SULLIVAN, J. A.IEEE transactions on information theory. 1992, Vol 38, Num 4, pp 1292-1310, issn 0018-9448Article

On the Hausdorff dimension of fibresBENJAMINI, I; PERES, Y.Israel Journal of Mathematics. 1991, Vol 74, Num 2-3, pp 267-279, issn 0021-2172Article

Estimation for continuous branching processesOVERBECK, L.Scandinavian journal of statistics. 1998, Vol 25, Num 1, pp 111-126, issn 0303-6898Article

Lindley-type equations in the branching random walkBIGGINS, J. D.Stochastic processes and their applications. 1998, Vol 75, Num 1, pp 105-133, issn 0304-4149Article

The x logx condition for general branching processesOLOFSSON, P.Journal of applied probability. 1998, Vol 35, Num 3, pp 537-544, issn 0021-9002Article

  • Page / 28